Bullous cutaneous reactions
Mohamed Jira, Taoufik Amezyane
The Pan African Medical Journal. 2018;31:188. doi:10.11604/pamj.2018.31.188.16608

Innovations in Measles Elimination Innovations in Measles Elimination
"Better health through knowledge sharing and information dissemination "

Images in medicine

Bullous cutaneous reactions

Cite this: The Pan African Medical Journal. 2018;31:188. doi:10.11604/pamj.2018.31.188.16608

Received: 19/07/2018 - Accepted: 24/09/2018 - Published: 16/11/2018

Key words: Allopurinol hypersensitivity, bullous cataneous reactions

© Mohamed Jira et al. The Pan African Medical Journal - ISSN 1937-8688. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Available online at: http://www.panafrican-med-journal.com/content/article/31/188/full

Corresponding author: Mohamed Jira, Internal Medicine Department, Mohammed V Military Teaching Hospital, Rabat, Morocco (jiramohamed@yahoo.fr)


Bullous cutaneous reactions

Mohamed Jira1,&, Taoufik Amezyane1

 

1Internal Medicine Department, Mohammed V Military Teaching Hospital, Rabat, Morocco

 

 

&Corresponding author
Mohamed Jira, Internal Medicine Department, Mohammed V Military Teaching Hospital, Rabat, Morocco

 

 

Image in medicine    Down

Allopurinol (xanthine oxidase inhibitor) is indicated for the treatment of symptomatic hyperuricemia, the treatment of gout and the treatment and prevention of uric and calcium lithiasis. It is one of the leading drugs for severe toxic dermal reactions, such as Lyell Syndrome (NET), Stevens-Johnson Syndrome (SJS) and Dress Syndrome (Drug reaction with eosinophilia and systemic symptoms). We report the case of a 45-year-old woman who was hospitalized for bullous skin rashes, without pathological history, the patient had generalized erythematous and bullous rash (A, B and C) one week after taking allopurinol, prescribed by his rheumatologist for a gout. The diagnosis of bullous Cutaneous reaction due to allopurinol was retained, allopurinol was discontinued and the course was favorable with the disappearance of cutaneous lesions.

 

 

Figure 1: A) bullous cutaneous reaction of the hand; B) bullous cutaneous reaction of the leg; C) bullous cutaneous reaction of the foot

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 

 


The Pan African Medical Journal articles are archived on Pubmed Central. Access PAMJ archives on PMC here

Volume 33 (May - August 2019)

Article tools

PDF (285 Kb)
Contact the corresponding author
Download to Citation Manager
EndNote
Reference Manager
Zotero
BibTex
ProCite


This article authors

On Pubmed
On Google Scholar

Navigate this article

Keywords

Allopurinol hypersensitivity
Bullous cataneous reactions

Rate this article

Altmetric

PAMJ is a member of the Committee on Publication Ethics
PAMJ Authors services
Next abstract

PAMJ is published in collaboration with the African Field Epidemiology Network (AFENET)
Currently tracked by: DOAJ, AIM, Google Scholar, AJOL, EBSCO, Scopus, Embase, IC, HINARI, Global Health, PubMed Central, PubMed/Medline, Ulrichsweb, More to come . Member of COPE.

ISSN: 1937-8688. © 2019 - Pan African Medical Journal. All rights reserved